# SDR USAA970044

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59121883
- Condition: Cracked
- Location: Vert Stab
- Part time: 69,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING B-CHECK, FOUND 1.5 INCH CRACK IN VETICAL SKIN PANEL AT LEFT SIDE, VERTICAL STABILIZER SKIN, BENEATH DRAG ANGLE.  REPAIRED DOUBLER .032 TITANIUM PER EA 46218.  (M)
